# SDR 0103795522

- Difficulty date: October 22, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 50,203 hours, 21,099 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041139
- Part serial: 0238
- Condition: Ruptured
- Location: Exit Door 3l
- Part time: 13,029 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SLIDE SHOP TEST, INFLATABLE SUB ASSEMBLY SEAM RUPTURED AT NORMAL OPERATING PRESSURE. NEW INFLATABLE SUB ASSEMBLY WAS INSTALLED.
